Severe Stomach problem/Psoriasis Problem / concern Help
my boyfriend has psoriasis and has been feeling intense pain in skin it hurts so bad he cant sleep get up to go to bathroom because the pain hurts to bad, ibiprophn bearly helps and recently he has been throwing up all the time, he cant eat , and if he does he throws up, he says he feels full when he hasnt eaten, he went to the doctors to have it checked out and they cant find anything im very worried what could it be and how can he get better help for his problem Please Help!!!!!
Psoriasis can cause systemic inflammation. This must have got compounded with the ibuprofen he is taking for pain relief. This must have caused severe acidity. Let me take omeprazole empty stomach in the morning and antacid gels 2-3 times in the day. Let him eat frequent small meals and drink sips of cold water and cold milk. He should avoid carbonated drinks, alcohol, smoking, spicy and oily food. If these tips help him, then he must consult a doctor regarding pain medication. Pain in psoriasis can be due to psoriatic arthritis. This can be treated by several drugs including nonsteroidal anti-inflammatory drugs (NSAIDS). However, most of these drugs can aggravate acidity. Hence he may need to take medications to combat acidity. Please discuss with your doctor. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.